Commentarii Mathematici Helvetici

, Volume 54, Issue 1, pp 583–600

On the number of solutions of linear equations in units of an algebraic number field

  • K. Györy
Article

DOI: 10.1007/BF02566294

Cite this article as:
Györy, K. Commentarii Mathematici Helvetici (1979) 54: 583. doi:10.1007/BF02566294
  • 29 Downloads

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • K. Györy
    • 1
  1. 1.Mathematical InstituteKossuth Lajos UniversityDebrecen 10Hungary

Personalised recommendations